# SDR UPS06446554

- Difficulty date: March 14, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 69B620491
- Condition: Corroded
- Location: Bs 1960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1960 LBL 76-80 TIE DOWN FTG FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.007" BY 0.5" BY 1" EXCEED SRM LIMIT.  TIE DOWN FTG REPLACED AS PER MM 20-51-01.
